# SDR NSVA200600204

- Difficulty date: November 15, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 41,220 hours, 47,249 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Unknown
- Location: Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEASED GUST LOCK AND RUDDER STAYED LOCKED.  RESET C/B G/4, PERFORMED OPS GUST LOCK CK IAW AMM 27-70--00.
